# SDR IPXA2023040692663

- Difficulty date: March 8, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 23,133 hours, 13,882 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floor Panel
- Part number: B53270527000
- Condition: Damaged
- Location: Mdc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK1C*MAJOR REPAIR* PANEL 132FE DAMAGEDFABRICATED NEW PANEL PER SREO A300-5320-16407 REV. E
